# SDR ASAA0540204

- Difficulty date: March 30, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 24,373 hours, 13,242 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C229099
- Condition: Corroded
- Location: Fuse;Age
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, CORROSION ON FRAME AT BSTA 500C, WL 148, LBL 5 TO RBL 5. REPAIRED FRAME IAW SRM.  (K)
